# SDR REXA2020111600765

- Difficulty date: October 28, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341702
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FS 280 WEB IS CORRODED BEHIND THE CORROSION CAP.  REMOVED FOD FROM UNDER COCKPIT TO FS 295, IAW CRJ 900 SRM 51-26-00-001-001-A01.
